# SDR ASAA1057370

- Difficulty date: February 11, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 11,196 hours, 3,297 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATES WHEN RECALL IS PUSHED, LIGHT EXTINGUISHES WHEN MASTER CAUTION IS PUSHED.  PERFORMED FIM TASK 21 53 00 810 803 LEFT PACK LIGHT NO LONGER COMES ON DURING RECALL INTERMITTENT FAULT.  OK FOR SERVICE.
